# SDR USAA951239

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Bs 1315-1332
- Part time: 3,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1/C6 INSPECTION, FOUND .50 INCH BY 9 INCH AREA OF LEVEL 1 CORROSION RESULT FROM UNIQUE EVENT, BROKEN WATER LINE.  CORROSION TASK NR C57-53300.  LONGERON 28L FROM STA 1315 - STA 1332.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-02-14 AND USAIR EA NR 31600.  (X)
